Sunday, October 24, 2010

Three days on Brivanib

So I’ve been on Brivanib for three days now and I thought I’d share what I’m experiencing. About 40 minutes after I take it, I feel woozy and drunk like, to the point that I should not drive. Even my laptop screen is blurry. About two hours later and after I’ve had bite to eat, the dizziness and lightheadedness pretty well disappears and I feel quite normal. 

I think I’m already getting a bit lazier because the couch is getting just a bit too comfy.

This change in my treatment is causing me to change up my blogging schedule a little. I used to like writing my blog every day with my morning coffee. But now I have to lay out some thoughts the night before when I’m thinking clearer and can string some thoughts together. I’ve also made a mental note not to schedule any morning appointments, for now anyways.


Marlene said...

I've never met a couch that was too comfy Daria so just snuggle in and go with the flow right now. Wishing & hoping this trial works well for you - I may not comment often but I follow you and you are an inspiration. Sending all my postive thoughts your way.

Bernie said...

Do others have this same sympton Daria? Is there any nausea or digestive problems? If it is just a matter of staying quiet for a couple of hours you will be able to bare that. I don't like the thought of you being sick to your somach or unable to eat as my friend did. Am praying very hard this new drug will work for you, have a wonderful Sunday...:-)Hugs

Daria said...

Hi Bernie, so far no other symptoms. There is a whole list of symptoms listed on my consent form but but not everyone experiences all the symptoms. We'll see what the future holds.

I do have nausea here and there but I had that before I started this drug ... and of course fatigue.

Holly said...

hi dear - sending love and prayers...every single day!